# SDR C2XA09TY131

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 24,071 hours, 22,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533895001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - AIRCRAFT HAD A LIGHTNING STRIKE DAMAGE AT FR 40 STR 14L.  MAINTENANCE REMOVED AND REPLACED THE BURNT RIVET IAW SRM 51-40-02.  PAINTED IAW CPM 51-21-06.  PRESSURE CHECKS GOOD AND WAS RELEASED TO SERVICE.
